# SDR MASA200602335

- Difficulty date: September 23, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 649BR
- Aircraft time: 13,259 hours, 11,437 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7121 IAD - CREW RTG DUE TO YAW DAMP 2 WOULD NOT ENGAGE.  MX RESET THE SYSTEM.  NO FURTHER ACTION REQUIRED.
